# SDR ASOA201706221759

- Difficulty date: June 22, 2017
- Submitted: July 15, 2017
- Operation: Air carrier
- Aircraft: N717EV
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10088
- Aircraft time: 34,796 hours, 24,821 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313531
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 295.00 CORRODED BETWEEN STR 26L TO 24R. CORROSION EXCEEDED ALLOWABLE LIMITS PER SRM 53-21-06-101-002-A01. REMOVED AND REPLACED THE DAMAGED AREA OF FRAME 295 PER REO 670-53-21-1431 AND EC/TC REO 670-53-21-1431.  THIS IS A MAJOR REPAIR.
